Navigation

Researchers at UCD

researcher

Sean Dineen

Professor

Tel:
Email: sean.dineen@ucd.ie

Professional

 

Associations

Association: Irish Mathematical Society, Function/Role: Member
Association: American Mathematical Society, Function/Role: Member
Association: National Committee for Mathematics, Function/Role: Member
Association: Royal Irish Academy, Function/Role: Member
Association: Real Academia de Ciencias Exactas, Function/Role: Corresponding Member
Association: Mathematical Proceedings of the Royal Irish Academy, Function/Role: Associate Editor
                       

Publications

Books

Dineen, S. (2013) Probability Theory in Finance: A mathematical guide to the Black-Scholes formula. 2nd Edition. Providence, RI: American Mathematical Society. Available Online [Details]
Dineen, S.; (2005) Probability Theory in Finance, A Mathematical Guide to the Black-Scholes Formula. *: American Mathematical Society, Graduate Studies in Mathematics Volume 70. [Details]
Dineen, Sean; (2001) Multivariate calculus and geometry. : Springer-Verlag. [Details]
Dineen, S.; (2000) Functions of Two Variables, 2nd edition. *: Chapman and Hall. [Details]
Dineen, Sean; (1999) Complex analysis on infinite-dimensional spaces. : Springer-Verlag. [Details]
Dineen, S.; (1989) The Schwarz Lemma. *: Oxford University Press. [Details]
Dineen, S.; (1981) Complex Analysis on Locally Convex Spaces, Vol. 57. *: North Holland Mathematical Studies. [Details]

Book Chapters

Dineen, Sean; (1996) 'Complex analysis in an infinite-dimensional setting' In: (Hayama) World Sci. Publishing, River Edge, N.J (eds). Geometric complex analysis. [Details]
Dineen, Sean; Lindstrom, Mikeal; (1996) 'Spaces of homogenous polynomials containing $c\sb 0$ or $I\sp\infty$' In: (Trier, 1994) (eds). Functional Analysis. , pp.119-127 [Details]
Dineen, Sean; (1995) 'Convexity in complex analysis' In: (Warsaw, 1992) Polish Acad. Sci., Warsaw (eds). Topics in complex analysis. , pp.151-162 [Details]
 

Peer Reviewed Journals

Dineen, S,Mujica, J (2012) 'The approximation property for spaces of holomorphic functions on infinite dimensional spaces III'. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 106 :457-469. [DOI] [Details]
Dineen, Seán; Mujica, Jorge (2015) 'Banach spaces of homogeneous polynomials without the approximation property'. Czechoslovak Mathematical Journal, 65 (140):367-374. [Details]
Dineen, S; Mujica J. (2013) 'A monomial basis for the holomorphic functions on c0'. Proceedings of the American Mathematical Society, 141 (5):1663-1672. [Details]
Dineen, S.; Radu, C. (2014) 'Distances between Hilbertian operator spaces'. STUDIA MATHEMATICA, 222 (1):29-39. [Details]
Dineen, S,Mujica, J; (2010) 'The approximation property for spaces of holomorphic functions on infinite dimensional spaces II'. Journal of Functional Analysis, 259 :545-560. [DOI] [Details]
Dineen, S,Radu, C; (2010) 'COMPLETELY BOUNDED POLYNOMIALS BETWEEN OPERATOR SPACES'. Mathematica Scandinavica, 107 :249-266. [Details]
Dineen, S,Venkova, M; (2009) 'Holomorphically Dependent Generalised Inverses'. Rea, 103 :1-9. [Details]
Dineen, S., Nilsson, L., ; (2008) 'Integral representation of holomorphic mappings on fully nuclear spaces'. Journal of Mathematical Analysis and Applications, 339 (1):146-152. [Details]
Dineen, S., Harte, R., Rivera, M. J., ; (2008) 'An infinite dimensional functional calculus in Banach algebras with a modulus'. Mathematische Nachrichten, 281 (2):171-180. [Details]
Dineen, S., Nilsson, L.; (2007) 'Integral representation of holomorphic mappings on fully nuclear spaces'. Journal of Mathematical Analysis and Applications, 339 :146-152. [Details]
Dineen, S., Harte, R.; (2006) 'Banach-Valued Axiomatic Spectra'. STUDIA MATHEMATICA, 175 (3):213-232. [Details]
Dineen, S.; (2006) 'Invertibility in Fréchet algebras'. MATHEMATISCHE ANNALEN, 334 (2):395-412. [Details]
Dineen, S; Mackey, M; ; (2006) 'Confined Banach spaces'. ARCHIV DER MATHEMATIK, 87 (3):227-232. [Details]
Dineen, S; Patyi, I; Venkova, M; ; (2006) 'Inverses depending holomorphically on a parameter in a Banach space'. Journal of Functional Analysis, 237 (1):338-349. [Details]
Dineen, S, Mackey, M, ; (2006) 'Confined Banach spaces'. Archiv der Mathematik, 87 (3):227-232. [Details]
Dineen, S, Patyi, I, Venkova, M, ; (2006) 'Inverses depending holomorphically on a parameter in a Banach space'. Journal of Functional Analysis, 237 (1):338-349. [Details]
Dineen, S, Mackey, M, ; (2006) 'Confined Banach spaces'. Archiv der Mathematik, 87 (3):227-232. [DOI] [Details]
Dineen Sean; (2004) 'Spectral theory, tensor products and infinite dimensional holomorphy'. Journal of the Korean Mathematical Society, 41 (1):193-207. [Details]
Dineen Sean, Mujica Jorge; (2004) 'The approximation property for spaces of holomorphic functions on infinite-dimensional spaces'. Journal of Approximation Theory, 126 (2):141-156. [Details]
Dineen, S; Venkova, M; ; (2004) 'Extending bounded type holomorphic mappings on a Banach space'. Journal of Mathematical Analysis and Applications, 297 (2):645-658. [Details]
Boyd, C; Dineen, S; Venkova, M; ; (2004) 'Q-reflexive locally convex spaces'. Publications of the Research Institute for Mathematical Sciences, 40 (1):7-27. [Details]
Dineen Sean; (2003) 'Extreme integral polynomials on a complex Banach space'. Mathematica Scandinavica, 92 (1):129-140. [Details]
Dineen, Sean, Harte, Robin E., Taylor, Ciaran,; (2003) 'Spectra of tensor product elements. III. Holomorphic properties'. Mathematical Proceedings of the Royal Irish Academy, 103A (1):69-92. [Details]
Dineen Sean, Sevilla-Peris Pablo; (2002) 'Invertibility in tensor products of $Q$-algebras'. Studia Mathematica, 153 (3):269-284. [Details]
Boyd, C, Dineen, S, Rueda, P, ; (2002) 'Locally Asplund spaces of holomorphic functions'. Michigan Mathematical Journal, 50 (3):493-506. [Details]
Dineen, S, Sevilla-Peris, P, ; (2002) 'Invertibility in tensor products of Q-algebras'. Studia Mathematica, 153 (3):269-284. [Details]
Boyd, C; Dineen, Sean; Rueda Pilar; (2002) 'Locally Asplund spaces of holomorphoric functions'. Michigan Mathematical Journal, 50 (3):493-506. [Details]
Boyd, C; Dineen, S; Rueda, P; ; (2002) 'Locally Asplund preduals of spaces of holomorphic functions'. Acta Mathematica Hungarica, 96 (1-2):105-116. [Details]
Dineen Sean, Harte Robin, E, Taylor Ciaran; (2001) 'Spectra of tensor product elements. II. Polynomial extensions'. Proceedings of the Royal Irish Academy, 101A (2):197-220. [Details]
Dineen Sean, Harte Robin E, Taylor Ciaran; (2001) 'Spectra of tensor product elements. I. Basic Theory'. Proceedings of the Royal Irish Academy, 101A (2):177-196. [Details]
Boyd, C; Dineen, S; Rueda, P; ; (2001) 'Weakly uniformly continuous holomorphic functions and the approximation property'. Indagationes Mathematicae-New Series, 12 (2):147-156. [Details]
Dineen Sean,; (2001) 'Canonical mappings for polynomials and holomorphic functions on Banach spaces'. Proceedings of the American Mathematical Society, 129 (10):2897-2905. [Details]
Dineen Sean,; (2000) 'Canonical v. functional extensions of holomorphic functions'. Lecture Notes in Pure and Applied Mathematics, 214 :63-68. [Details]
Dineen, S; Mackey, M; Mellon, P; ; (1999) 'The density property for JB*-triples'. Studia Mathematica, 137 (2):143-160. [Details]
Dineen Sean, Mellon Pauline; (1998) 'Holomorphic functions on symmetric Banach manifolds of compact type are constant'. Mathematische Zeitschrift, 229 (4):753-765. [Details]
Dimant, V; Dineen, S; ; (1998) 'Banach subspaces of spaces of holomorphic functions and related topics'. Mathematica Scandinavica, 83 (1):142-160. [Details]
Dimant Veronica, Dineen Sean,; (1998) 'Banach subspaces of spaces of holomorphic functions and related topics'. Mathematica Scandinavica, 83 (1):142-160. [Details]
Dineen, Sean; Mellon, Pauline.; (1998) 'Holomorphic functions on symmetric Banach manifolds of compact type are constant'. Mathematische Zeitschrift, 229 (4):753-765. [Details]
Boyd, C; Dineen, S; ; (1998) 'Compact sets of holomorphic mappings'. Mathematische Nachrichten, 193 (NA):27-36. [Details]
Diaz Juan Carlos, Dineen Sean,; (1998) 'Polynomials on stable spaces'. Arkiv for Matematik, 36 (1):87-96. [Details]
Boyd Christopher, Dineen Sean; (1998) 'Compact sets of holomorphic mappings'. Mathematische Nachrichten, 193 :27-36. [Details]
Aron, RM; Dineen, S; ; (1997) 'Q-reflexive Banach spaces'. Rocky Mountain Journal of Mathematics, 27 (4):1009-1025. [Details]
Dineen Sean, Yoshida Mamouru,; (1995) 'Tensor products and projections'. Irish Mathematics Society Bulletin, 35 :4-11. [Details]
BOYD, C; DINEEN, S; ; (1994) 'LOCALLY BOUNDED SUBSETS OF HOLOMORPHIC-FUNCTIONS'. Journal of Computational and Applied Mathematics, 13 (3):189-194. [Details]
DINEEN, S, GALINDO, P, GARCIA, D, MAESTRE, M, ; (1994) 'LINEARIZATION OF HOLOMORPHIC MAPPINGS ON FULLY NUCLEAR SPACES WITH A BASIS'. Glasgow Mathematical Journal, 36 (NA):201-208. [Details]
BARTON, T, DINEEN, S, TIMONEY, R, ; (1986) 'BOUNDED REINHARDT DOMAINS IN BANACH-SPACES'. Compositio Mathematica, 59 (3):265-321. [Details]
ALENCAR, R, ARON, RM, DINEEN, S, ; (1984) 'A REFLEXIVE SPACE OF HOLOMORPHIC-FUNCTIONS IN INFINITELY MANY VARIABLES'. Proceedings of the American Mathematical Society, 90 (3):407-411. [Details]
Boland, P.J., and Dineen, S.; (1981) 'Holomorphy on Spaces of Distributions'. Pacific Journal of Mathematics, 92 :27-34. [Details]
Boland, P.J., and Dineen, S.; (1978) 'Holomorphic Functions on Fully Nuclear Spaces'. Bulletin De Societe Mathematique De France, 106 :311-336. [Details]
Boland, P.J., and Dineen, S.; (1978) 'Fonctions Holomorphes sur des Espaces Pleinement Nucleaires'. Comptes Rendus De L'Academie Des Sciences De Paris, 286 :1235-1237. [Details]
BOLAND, PJ, DINEEN, S, ; (1978) 'HOLOMORPHIC FUNCTIONS ON FULLY NUCLEAR SPACES'. Comptes Rendus Hebdomadaires Des Seances De L Academie Des Sciences Serie A, 286 (25):1235-1237. [Details]
Boland, P.J., and Dineen, S.; (1974) 'Convolution Operators on G-Holomorphic Functions in Infinite Dimensions'. Transactions of the American Mathematical Society, 190 :313-323. [Details]
Dineen, S.; (1970) 'Holomorphic functions on a Banach space'. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 76 :883-886. [Details]
                                                                                             

Research

Research Interests

Infinite Dimensional Holomorphy, Functional Analysis, Complex Analysis, Differential Geometry, Jordan triple systems, Spectral Theory.